# SDR ASAA2016091318003

- Difficulty date: September 13, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 10,031 hours, 3,263 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING MASTER CAUTION RECALL CONTINUED, CAB ZONE TEMP LIGHT ILLUMINATED.  ACFT GROUNDED.  ACCOMPLISHED BOTH PACK/ZONE TEMPERATURE CONTROLLERS BITE TEST, NR 2 LOGGED FLIGHT DECK TRIM VALVE AS A FAULT, RESET FAULT, SYS OPS NORMAL, REF AMM 21-61-00-700-806-002.
